# SDR UALA2013040802347

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 45,642 hours, 9,767 cycles
- Engine: Pwa PW4077
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8088001
- Part serial: 66
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE CONTINUED TO RUN AFTER MOVING FUEL CONTROL TO CUTOFF, PULLED FIRE HANDLE AND ENGINE CONTINUED TO RUN FOR APPROXIMATELY ONE MINUTE, NR 1 ENGINE FIRE HANDLE LED FT IN PULLED POSITION.  REPLACED FMU, LEAK CHECKED, WET MOTOR AND IDLE RUN.  ENGINE SHUTDOWN OK.
